She is very anxious & thinks she has done irreparable damage. Thank you.
How many days has she been doing it? Regardless, as long as she doesn't continue to do it, she will be completely fine. I'm sure she's feeling pretty crappy though. That's a lot of serotonin being suddenly present in all parts of her body. Don't take anymore until the doctor is called. Just explain what happened! If it was just once though, continue as normal at the right dose, no need to even call the doc.
- Paroxetine Information for Consumers
- Paroxetine Information for Healthcare Professionals (includes dosage details)
- Side Effects of Paroxetine (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 7 Jul 2010 • 1 answer
Updated 26 Oct 2014 • 1 answer
Updated 28 Mar 2017 • 1 answer
Updated 16 Feb 2017 • 1 answer
Updated 5 days ago • 1 answer